# SDR 2022FA0000742

- Difficulty date: December 6, 2022
- Submitted: December 6, 2022
- Operation: General aviation
- Aircraft: N892DL
- Make and model: Piper PA-28-181
- Aircraft serial: 28020041
- Aircraft time: 497 hours
- Engine: Lyc IO360B4A
- Engine time: 497 hours
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Condition: Contaminated
- Location: Fuel Injector
- Part time: 497 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THE AIRPLANE LOST PARTIAL POWER AND HAD REDUCED RPM.  THE PILOT MADE A SAFE LANDING WITHOUT INCIDENT.  UPON EVALUATION OUR MAINTENANCE TEAM FOUND A ROUGH RUNNING ENGINE AND SUSPECTED THE #2 CYLINDER WAS NOT FIRING BASED ON  THE CHT.    AFTER CHECKING COMPRESSION, SPARK PLUGS AND LEADS WE FOUND A SMALL PIECE OF DEBRIS IN THE FUEL INJECTOR LINE ADJACENT TO THE FUEL INJECTOR NOZZLE.  THE DEBRIS WAS REMOVED, FUEL LINE AND NOZZLE INSTALLED AND TORQUED TO MANUFACTURE’S SPECIFICATIONS AND SUBSEQUENT RUN UP WAS SMOOTH.  IT HAS BEEN PERFORMING NORMALLY EVER SINCE.
